# SDR SWAA2012090707419

- Difficulty date: September 5, 2012
- Submitted: September 7, 2012
- Operation: Air carrier
- Aircraft: N458WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33857
- Aircraft time: 30,739 hours, 17,907 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 411A2212
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY LIGHT BROKEN.  REMOVED AND REPLACED LIGHT ASSY PER M/M.
